HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Construction of labyrinths in pseudoconvex domains

Abstract : We build in a given pseudoconvex (Runge) domain D of C N an O(D)-convex set Γ, every connected component of which is a holomorphically contractible (convex) compact set, enjoying the property that any continuous path γ : [0, 1) → D with lim r→1 γ(r) ∈ ∂D and omitting Γ has infinite length. This solves a problem left open in a recent paper by Alarcón and Forstnerič.
Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03466291
Contributor : Stéphane Charpentier Connect in order to contact the contributor
Submitted on : Saturday, December 4, 2021 - 11:53:27 PM
Last modification on : Tuesday, January 4, 2022 - 5:45:34 AM
Long-term archiving on: : Saturday, March 5, 2022 - 6:21:06 PM

File

Charpentier-Kosinski-labyrinth...
Files produced by the author(s)

Identifiers

Collections

Citation

Stéphane Charpentier, Łukasz Kosiński. Construction of labyrinths in pseudoconvex domains. Mathematische Zeitschrift, Springer, 2020, 296 (3-4), pp.1021-1025. ⟨10.1007/s00209-020-02468-x⟩. ⟨hal-03466291⟩

Share

Metrics

Record views

35

Files downloads

11